# SDR UPS97424441

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER SECTION FUEL TANK FOUND CORROSION ON TOP OF SKIN PANEL AT BS 1140 LBL 105.  REPAIRED CENTER WING UPPER SKIN PANEL AT BS 1140 LBL 105 ACC EFN 7 47-57-0390 (KLM DFX 97-222).  PERFORMED HFEC INSP ON UPS NRC 766740.
